Description
Heading Recommended the most by doctors and used the most by hospitals. Purpose Pain Reliever, Expectorant, Nasal Decongestant Manufacturer J & J Active Ingredients Each Caplet: Acetaminophen 325 mg; Guaifenesin 200 mg; Phenylephrine HCl 5 mg Directions Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets every 4 hours. Swallow whole - do not crush, chew or dissolve. Do not take more than caplets in 24 hours. Children under 12 years: Ask a doctor. Store between 20-25 degrees C (68-77 degrees F). Inactive Ingredients Carnauba Wax; Croscarmellose Sodium; Flavor; Hydroxypropyl Cellulose; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Pregelatinized Starch; Sucralose; Titanium Dioxide; Triacetin; Each Caplet Contains: Sodium 3 mg Uses For the temporary relief of: sinus congestion and pressure; headache; nasal congestion; minor aches and pains. Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. Temporarily relieves nasal congestion due to the common cold, and hay fever and other upper respiratory allergies. For adults. Non-drowsy. Warnings Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3,250 mg acetaminophen) in 24 hours. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking t
TYLENOL Sinus Congestion & Pain, Severe Caplets Daytime Non-Drowsy 24 EA
Current Price
$11
Average
$10.42
Min Price
$9.85
Max Price
$11
Price dynamics
5%
Description
Heading Recommended the most by doctors and used the most by hospitals. Purpose Pain Reliever, Expectorant, Nasal Decongestant Manufacturer J & J Active Ingredients Each Caplet: Acetaminophen 325 mg; Guaifenesin 200 mg; Phenylephrine HCl 5 mg Directions Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets every 4 hours. Swallow whole - do not crush, chew or dissolve. Do not take more than caplets in 24 hours. Children under 12 years: Ask a doctor. Store between 20-25 degrees C (68-77 degrees F). Inactive Ingredients Carnauba Wax; Croscarmellose Sodium; Flavor; Hydroxypropyl Cellulose; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Pregelatinized Starch; Sucralose; Titanium Dioxide; Triacetin; Each Caplet Contains: Sodium 3 mg Uses For the temporary relief of: sinus congestion and pressure; headache; nasal congestion; minor aches and pains. Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. Temporarily relieves nasal congestion due to the common cold, and hay fever and other upper respiratory allergies. For adults. Non-drowsy. Warnings Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3,250 mg acetaminophen) in 24 hours. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking t
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
